# SDR GUUA05080803

- Difficulty date: May 8, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 25,881 hours, 31,109 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 1016200111
- Condition: Corroded
- Location: Rt Elevator
- Part time: 25,881 hours, 31,109 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINT DISCOVERED RT OB ELEVATOR HINGE BRACKET EXFOLIATED.  REPLACED RT OB ELEVATOR HINGE BRACKET.
